A female asked:
started vyvanse (lisdexamfetamine) 3 days ago and the past 2 days i've gotten a bad headache and nausea. how can i prevent that from happening?
2 doctor answers
Dr. Ivelisse Rivera-Godreau answered
24 years experience Family Medicine
No way...: There is no way to prevent side effects happening when taking a medication. If the side effects are mild you can wait and see if your body gets used to the medication and they resolve, but as you are describing, the headache and nausea are bad you might need to stop it and get alternative medication prescribed. Call your doctor as soon as possible to discuss options.
Answered on May 12, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month